Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Recurring itchy hives on the body with swollen hands and feet with purple tint, shivering. Had taken benedryl. What is the cause?

So I woke up this morning covered in what looks like hives , it s very itchy, I took benydryl and it helped for about 1 hour and the bumps seemed to have slowed down and stopped itching I went to dinner before my second dose and I was covered again but worse... I was shivering cold and can t walk bc it hurts my feet like my heel bone. My feet and hands are completely swollen and my legs have the bumps still and my legs are like purple tint
Asked On : Sun, 1 Jul 2012
Answers:  1 Views:  260
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for the query.

You have developed an acute urticaria.

It is said that anything in this world can cause urticaria.

It can be a cloth, medication, water, sunlight almost anything.

You need to look for the cause,

Please take anti histamine tablets like cetrizine and allegra.

This will give you relief.

In severe cases even oral steroids may be required.

Please meet a dermatologist for exact diagnosis.

Let me know if you have any other doubt.

you can ask a direct question to me on this forum, following the below link.

Wishing you a good health.
Thank you

Answered: Mon, 21 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor